Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2016, 7:18 PM EDT for Warren County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 7:18 PM EDT (23:18 UTC)
- Expired
- Jul 1, 2016, 7:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 131 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
973
WWUS81 KPHI 012318
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT FRI JUL 1 2016
NJZ001-007-008-PAZ055-012345-
SUSSEX-MORRIS-WARREN-MONROE-
718 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHWESTERN
SUSSEX...CENTRAL MORRIS AND EAST CENTRAL MONROE COUNTIES...
AT 717 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSTOWN...OR 8
MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...EAST STROUDSBURG...WHARTON...
BLAIRSTOWN...MOUNT ARLINGTON...STANHOPE...NETCONG...OGDENSBURG...
ANDOVER...SUCCASUNNA...MILLBROOK...GREENDELL...LAKE MOHAWK...
ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...
ALLAMUCHY-PANTHER VALLEY AND DELAWARE WATER GAP.
LAT...LON 4108 7503 4109 7500 4111 7498 4108 7451
4082 7458 4099 7520 4112 7509 4112 7506
TIME...MOT...LOC 2317Z 281DEG 21KT 4101 7490
$$
AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 6:19 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 1, 6:19 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
619 PM EDT FRI JUL 1 2016
.SYNOPSIS...
A cold front will approach from the west this afternoon before
moving through the area this evening and offshore late tonight. The
front will stall to our south this weekend while high pressure
builds into our region. The front will start to lift back northward
with several waves of low pressure tracking along it Monday and
Tuesday. High pressure briefly returns Wednesday before shifting off
the coast late in the week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
610 PM: Watch continues for a little while longer, but we're not
optimistic about resurgence to near svr levels across eastern PA
and nw NJ. Drier air appears to making its way into eastern Pa
indicating a gradual stabilization. So while modeled mass fields
are more unstable at 00z/2, the lack of much qpf from 00z onward
fits the idea that the worst has occurred along and nw of I95. So
the watch continues but not with high confidence for resurgence to
near svr levels.
Tonight after 9 PM...after line segments multi cellular storm
groups die out and advance off the coast, models have been
consistent on clearing conditions quickly behind the cold front
which should be offshore by 09z. Depending how quickly the clouds
clear and if the winds decouple, patchy dense fog may form. More
details at 3 PM.
Fcst basis is a 50 50 blend of the 12z/1 gfs/nam mos.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Sunny start with some afternoon cirrus. A beautiful day with a
northwest wind of 15-20 mph. PWAT down to .65 inches.
Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A vertically-stacked low will drift northeastward across eastern
Canada while the cold front that moves through our area tonight
stalls to our south through the remainder of the weekend. In between
these two systems, weak high pressure will be positioned over the
Midwest and northern mid-Atlantic regions. We are expecting a dry
stretch of weather Saturday night and Sunday with temperatures near
normal.
The next system we are watching is a shortwave trough currently over
the Four Corners region. This disturbance is forecast to get steered
by the stronger westerlies aloft residing south of the broad
longwave trough. It is forecast to move eastward along a stationary
front that resides across the eastern two-thirds CONUS this weekend
and early next week. Some of the earlier model guidance had this
disturbance tracking far enough to our south to keep us dry for
Monday and Tuesday. The latest model runs today have trended
slightly farther north with the disturbance and frontal boundary.
Accordingly, a dry Independence Day is looking less likely as even a
slight northward shift could bring the threat of showers and storms
to our area. There is also a possibility that a more organized MCS
moves through our area (especially for the southern half of the
CWA), which could potentially impact outdoor holiday plans,including
fireworks. Highest PoPs on Monday reside across the Delmarva and
southern NJ during the afternoon and evening, when diurnal
instability peaks. PoPs are still highest across our southern zones
Tuesday but decrease late in the day with the front eventually
moving back to our south and subsidence building overhead in wake
of this shortwave trough. Timing of precip will need to be
refinded as we get closer to the event and details on the
mesoscale becoming clearer. There is also a potential for heavy
rainfall and flooding in vicinity of where the frontal boundary
sets up. PWATS could exceed 2" near the front. The latest WPC QPF
shows a max of2.5 inches in the Delmarva.
A dry weather pattern returns Tuesday night and Wednesday with high
pressure briefly in control. South to southwesterly return flow
looks to develop either Wednesday night or Thursday once the high
moves offshore. The heat then builds across the area as the upper
ridge shifts to the Southeast states and possibly builds northward.
We could see our first 90 degree day in Philadelphia for the first
time since June 20th as early as Wednesday but more likely by
Thursday (low 90s are favored farther inland toward ABE/RDG
Wednesday and Thursday). We will likely need to mention in the
upcoming days the potential for heat hazards late next week (heat
indices near 100F are forecast for Friday). There is also a chance
for showers and storms Thursday and Friday with the latest guidance
showing our area positioned just downstream of the convective ring
of fire. In this region, several fast-moving MCCs may track around
the northern periphery of the upper ridge where a belt of stronger
westerlies reside.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of Today through 01z/2...sct-bkn clouds aoa 4000 ft with south
or southwest...gusty 15-20 kt. short line segments or groups of
IFR tstms producing wind gusts 35-45 kt, hail of various sizes
and dangerous lightning, torrential rains, mainly southern Nj and
Delmarva.
Tonight after 01z/2...VFR with sct thunderstorms ending/moving
off the coast by 04z/2. Patchy IFR stratus/fog can develop toward
09z/2. Light south to southwest wind shift to northwest.
Saturday...VFR. cirrus in the afternoon. northwest wind gust 15-20
kt.
Outlook...
Saturday night through Sunday night...Predominately VFR conditions
expected. W to NW winds 5 to 10 kt Saturday night, becoming W to SW
Sunday.
Monday and Tuesday...MVFR to IFR possible with multiple rounds of
showers and storms possible. Better chances from PHL southward.
Tuesday night and Wednesday...Mainly VFR.
&&
.MARINE...
535Pm update for short fuse SCA all of our waters expiring 01z. a
number of reports of 25-30 kt gusts on the water late this afternoon.
Otherwise winds and seas should generally remain below SCA criteria
after 9 pm this evening through Saturday.
An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet
tonight, then tomorrow we drop back to the seasonally persistent
and normal se swell of 2.5 feet.
MWS for fog continues NNJ waters til about 02z.
Thunderstorms late today or this evening will probably be associated
with 30-45 kt westerly wind gusts and hail.
Saturday is a nice day to be out on the water although with some
leftover southerly swell.
Outlook...
Saturday night through Wednesday...Winds and seas (3 ft or less
thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are
expected to remain below SCA criteria. However, locally stronger
wind gusts possible in thunderstorms Monday and Tuesday. Greatest
risk to see storms will across our southern zones.
RIP CURRENTS...Projecting a solid LOW for Saturday with a 3 ft 7sec
se swell but an offshore wind. Sunday-Monday-Tuesday projecting a
LOW ENHANCED or possibly LOW end of a MODERATE risk where the new
moon tends to accentuate tidal fluctuations and thereby increases
current strength. The Sunday-Tuesday confidence projection is average.
In other words, caution is advised when using a projection this
far in advance, since a 1 foot difference in wave height expectation
and/or a significant change in onshore wind can easily change the
potential for dangerous rip current formation.
The Atlantic Basin continues quiet for at least the next 5 days so
that bodes well for continuing the low risk, or at worst, moderate
risk for the formation of dangerous rip currents.
Most fatalities from rip currents occur at unguarded beaches. The
vast majority of fatalities are on low-moderate risk days which
means there is a lack of awareness of the dangers of swimming at
unguarded areas, or near jetties and piers. Additionally,
bypassing the safety net of lifeguard patrols has netted a
pronounced increase in fatalities with our NWS Storm Data
statistics showing the preponderance of rip current related
drownings from near the dinner hour to sunset.
&&
.CLIMATE...
Allentown's 1.87 inches for the month of June made this the 10th
driest June in the Allentown period of record dating back to 1922.
The driest june on record was .34 inches in June 1949.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for ANZ430-
431-450>455.
&&
Synopsis...Klein
Near Term...Drag/Johnson 619a
Short Term...Drag/Johnson
Long Term...Klein
Aviation...Drag/Johnson/Klein 619
Marine...Drag/Johnson/Klein
Climate...Hazardous weather outlook, Jul 1, 4:00 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT FRI JUL 1 2016 NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106- 022000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING OVERNIGHT FROM WEST TO EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-022000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM TONIGHT BEFORE IMPROVING LATE BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-022000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM OVER THE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101- 102-022000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING LATE TONIGHT FROM WEST TO EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 1, 6:16 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN VINELAND 39.46N 75.00W
07/01/2016 M5.50 INCH CUMBERLAND NJ TRAINED SPOTTER
5.50 INCHES OF RAIN IN 90 MINUTES.
&&
EVENT NUMBER PHI1601336
GORSESpecial weather statement, Jul 1, 6:34 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT FRI JUL 1 2016
NJZ013-014-012300-
EASTERN MONMOUTH-WESTERN MONMOUTH-
634 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
AT 633 PM EDT...A STRONG THUNDERSTORM WAS OVER TINTON FALLS...OR NEAR
LONG BRANCH...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...MIDDLETOWN...TINTON FALLS...HOLMDEL...RED BANK...
HIGHLANDS...LINCROFT...NAVESINK...ELBERON...EATONTOWN...
WEST LONG BRANCH...RUMSON...LITTLE SILVER...OCEANPORT...SHREWSBURY...
INTERLAKEN...DEAL...ALLENHURST...OAKHURST AND WANAMASSA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4024 7400 4023 7416 4037 7420 4042 7404
4041 7399 4043 7399 4044 7398 4039 7398
4039 7401 4037 7400 4038 7397 4036 7397
TIME...MOT...LOC 2233Z 254DEG 26KT 4031 7408
GORSESpecial weather statement, Jul 1, 6:35 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT FRI JUL 1 2016
MDZ012-015-019-020-012330-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
635 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
SOUTHWESTERN KENT...NORTHWESTERN TALBOT...QUEEN ANNE'S AND NORTHERN
CAROLINE COUNTIES...
AT 633 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CRUMPTON TO ANNAPOLIS...AND MOVING SOUTHEAST AT 10
MPH.
WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROMANCOKE...GREENSBORO...
OAKLAND...RIDGELY...ROCK HALL...CHURCH HILL...MILLINGTON...
SUDLERSVILLE...GOLDSBORO...QUEEN ANNE...OLD TOWN...STARR...HOPE...
GRASONVILLE...MORGNEC...JUMPTOWN AND STEVENSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
A FLASH FLOOD WARNING IS IN EFFECT FOR THE AREA UNTIL 1030 PM THIS
EVENING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3904 7631 3898 7628 3900 7617 3903 7624
3920 7625 3932 7584 3896 7573 3886 7626
3888 7620 3897 7625 3891 7624 3894 7628
3889 7629 3896 7631 3891 7634 3883 7626
3886 7633 3883 7629 3884 7637 3885 7637
TIME...MOT...LOC 2233Z 324DEG 9KT 3924 7591 3896 7652
AMCLocal storm report, Jul 1, 6:36 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 1 ESE PHALANX 40.31N 74.12W
07/01/2016 M3.97 INCH MONMOUTH NJ MESONET
3.2 INCHES FELL IN 90 MIN PERIOD ENDING AT 448 PM
&&
EVENT NUMBER PHI1601337
JRKLocal storm report, Jul 1, 6:40 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 ESE VINELAND 39.46N 74.98W
07/01/2016 M5.38 INCH CUMBERLAND NJ MESONET
OVER 4 INCHES OF RAINFALL IN 2 HOURS
&&
EVENT NUMBER PHI1601338
JRKSpecial weather statement, Jul 1, 7:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT FRI JUL 1 2016
NJZ001-007-008-PAZ055-012345-
SUSSEX-MORRIS-WARREN-MONROE-
718 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHWESTERN
SUSSEX...CENTRAL MORRIS AND EAST CENTRAL MONROE COUNTIES...
AT 717 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSTOWN...OR 8
MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...EAST STROUDSBURG...WHARTON...
BLAIRSTOWN...MOUNT ARLINGTON...STANHOPE...NETCONG...OGDENSBURG...
ANDOVER...SUCCASUNNA...MILLBROOK...GREENDELL...LAKE MOHAWK...
ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...
ALLAMUCHY-PANTHER VALLEY AND DELAWARE WATER GAP.
LAT...LON 4108 7503 4109 7500 4111 7498 4108 7451
4082 7458 4099 7520 4112 7509 4112 7506
TIME...MOT...LOC 2317Z 281DEG 21KT 4101 7490
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:37 AM EDT | Areal Flood Advisory | PHI | Cape May | 4 hr |
| Jul 1, 2:25 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 1, 11:55 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 2:03 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 27 min |
| Jul 1, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Jul 1, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 48 min |
| Jul 1, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 40 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 57 min |
| Jul 1, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 35 min |
| Jul 1, 4:09 PM EDT | Special Weather Statement | PHI | Monmouth | 36 min |
| Jul 1, 4:36 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 1, 4:36 PM EDT | Special Weather Statement | PHI | Morris | 39 min |
| Jul 1, 4:50 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 3 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 47 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 1, 5:32 PM EDT | Special Weather Statement | PHI | Atlantic | 43 min |
| Jul 1, 5:37 PM EDT | Small Craft Advisory | PHI | 2 hr | |
| Jul 1, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 38 min |
| Jul 1, 6:14 PM EDT | Special Weather Statement | PHI | Atlantic | 61 min |
| Jul 1, 6:20 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cumberland, Ocean | 4 hr |
| Jul 1, 6:34 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Jul 1, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 1, 6:50 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 1, 2:24 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 66 min |
| Jul 1, 2:47 PM EDT | Special Weather Statement | PHI | Lehigh | 58 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 45 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | PHI | Cecil | 50 min |
| Jul 1, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 43 min |
| Jul 1, 6:29 PM EDT | Flash Flood Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 1, 6:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jul 1, 7:40 PM EDT | Flash Flood Warning | PHI | Caroline, Talbot | 4 hr |
| Jul 1, 5:05 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.